# SDR R61A201706260439

- Difficulty date: June 11, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17112431002
- Condition: Corroded
- Location: Frame 91
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R SPLICE CORRODED AT FRAME 91.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-41-02 , 51-41-01, AND 51-43-04.
